MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC XBRAID TT; NONABSORBABLE SURGICAL SUTURE

RIVERPOINT MEDICAL LLC XBRAID TT; NONABSORBABLE SURGICAL SUTURE
Model Number 3910-900-057
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "suture listed above incorrect color - 4 boxes of lot # 22120621 are white as primary color with black stripes instead of black as primary color with white stripes.".
 
Additional Manufacturer Narrative
The product was not returned for evaluation.A review of the dhr for the lot was performed and no issues were noted during manufacturing and all finished goods testing requirements were met prior to lot release.Retain samples from lot # 22120621 were reviewed and verified that the complaint was consistent with the retains.Additionally, these products were found to have a suture tape width of 1.4mm, instead of 1.8mm per product specifications.The root cause has been traced to manufacturing controls.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
XBRAID TT
Common Device Name
NONABSORBABLE SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key17402859
Report Number3006981798-2023-00041
Device Sequence Number5923104
Product Code GAT
UDI-Device Identifier00810020084955
UDI-Public00810020084955
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3910-900-057
Device Lot Number22120621
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown